CureZone   Log On   Join
Re: Still having anxiety. =(
 
jenchyna Views: 13,439
Published: 14 years ago
 
This is a reply to # 1,167,314

Re: Still having anxiety. =(


Have you seen a psychiatrist? You're probably getting "rebound" anxiety from the xanax (klonopin would be more long-lasting), and you could probably use an anti-depressant to get into your system to control the anxiety. The anti-anxiety drugs are so addictive....

I had uncontrollable anxiety, too, but it lifted about 4 days post-removal. My doctor suspects the IUD put me over the edge-as my EEG showed abnormal brain waves that were most likely the direct cause of the 7 week long anxiety attack. You may have an anxiety disorder that the Mirena complicated.

I am so sorry to hear you haven't gotten any relief. I know how the long the 7 weeks were that I had it, so I can only imagine that you're barely hanging on.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

1.703 sec, (1)